unfortunately I can’t have tamoxifen as I’ve had DVT’s in the past and that increases your risk. I’ve rung my breast care nurse to discuss the reaction and see if I can go back to see the consultant. Many thanks for your reply
Hi Lucy - really sorry to hear the issues you are having. I’m not on Letrozole, but wonder if you could discuss with your consultant the possibility of changing to Tamoxifen to see if you can tolerate that better? I’ve been on Tamoxifen for 2 years now.
just wondered if anyone has had an allergic reaction to Letrozole. I started taking it about 4 weeks ago and was fine for 2 & 1/2. My skin suddenly started to prickle from head to foot which just got worse. I couldn’t get a GP appointment for over a week so I stopped taking the medication. My skin improved but still had periods where it was really uncomfortable. My GP thinks it relates to stress and having exceptionally sensitive skin and to carry on. I took a tablet last night and an hour later my skin completely flared up, I felt really unwell although no severe allergic reaction but quite worrying. This morning is just as bad and have palpitations too. Just wondered if anyone else had experienced this?